Volume 12, Issue 3
Optimum Modified Extraploated Jacobi Method for Consistently Ordered Matrices

Yeyios A.K. & Psimarni A.

DOI:

J. Comp. Math., 12 (1994), pp. 203-212

Published online: 1994-12

Preview Full PDF 177 1803
Export citation
  • Abstract

This paper is concerned with the investigation of a 2-parametric linear stationary iterative method, called Mofdified Extrapolated Jacobi method, for solving the linear systems Ax=b, where A is nonsingular consistently ordered 2-cyclic matrix.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-203, author = {}, title = {Optimum Modified Extraploated Jacobi Method for Consistently Ordered Matrices}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {3}, pages = {203--212}, abstract = {This paper is concerned with the investigation of a 2-parametric linear stationary iterative method, called Mofdified Extrapolated Jacobi method, for solving the linear systems Ax=b, where A is nonsingular consistently ordered 2-cyclic matrix. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9291.html} }
TY - JOUR T1 - Optimum Modified Extraploated Jacobi Method for Consistently Ordered Matrices JO - Journal of Computational Mathematics VL - 3 SP - 203 EP - 212 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9291.html KW - AB - This paper is concerned with the investigation of a 2-parametric linear stationary iterative method, called Mofdified Extrapolated Jacobi method, for solving the linear systems Ax=b, where A is nonsingular consistently ordered 2-cyclic matrix.
Yeyios A.K. & Psimarni A.. (1970). Optimum Modified Extraploated Jacobi Method for Consistently Ordered Matrices. Journal of Computational Mathematics. 12 (3). 203-212. doi:
Copy to clipboard
The citation has been copied to your clipboard